- -

On conditional permutability and factorized groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On conditional permutability and factorized groups

Show full item record

Arroyo Jordá, M.; Arroyo Jordá, P.; Martínez Pastor, A.; Perez Ramos, MD. (2014). On conditional permutability and factorized groups. Annali di Matematica Pura ed Applicata. 193(4):1123-1138. doi:10.1007/s10231-012-0319-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/61370

Files in this item

Item Metadata

Title: On conditional permutability and factorized groups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
Two subgroups and of a group are said to be totally completely conditionally permutable (tcc-permutable) if permutes with for some , for all and all . In this paper, we study finite products of tcc-permutable subgroups, ...[+]
Subjects: Finite groups , Products of subgroups , Conditional permutability , Formations , IUMPA
Copyrigths: Reserva de todos los derechos
Source:
Annali di Matematica Pura ed Applicata. (issn: 0373-3114 ) (eissn: 1618-1891 )
DOI: 10.1007/s10231-012-0319-1
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s10231-012-0319-1
Thanks:
The third and fourth authors are supported by Proyecto MTM2010-19938-C03-02, Ministerio de Economia y Competitividad, Spain. The authors wish to thank Anatoly Kondratiev, and also Lev Kazarin, for many helpful ideas and ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record